Doctor insights on:
Water Pill Causing Hematuria
By strict definition, a diuretic is any medicine causing increased urination. More practically, a diuretic is a medicine causing the kidney to secrete excess fluid by blocking the re-absorption of either water itself or electrolytes like sodium (primarily), potassium, chloride and bicarbonate (sodium bicarbonate). These medicines are effective treatments for many disorders including ...Read more
Frequent urination, taking Azo but urine won't turn orange after day 2 dosage, drinking a lot of water, could it be kidney failure?
No: Kidney failure leads to less urination, not more frequent urination. It sounds like this might be a urinary tract infection. See your doc for further testing. -- (attending comment) the other concern would be if you had developed diabetes, most commonly diabetes mellitus. I would agree with seeing your doctor for further testing. ...Read more
Depends: In a person with normal kidney function, the exceess/unneccessary/free water is easily excreted. In patients with abnormal function (low gfr), patients with dehydration (excess water reabsorption), patients taking certain diuretics, on certain medications or in certain diseases, the absorption of water can be increased inappropriately. ...Read more
Hepc,cirohsis, last2 days urine output less than liquid intake. taking diuretic. can this cause feet swelling?
Yes: contact your doctor ASAP for increase in water pills, labs, and possible IV treatment. ...Read more
Overactive bladder worsening & peeing 20 times a day & urine is clear despite low water intake. Should i be worried about kidney problems?
Water retention question. No gluten allergy, retain 10+ in water daily. 35 yo female. 20 lbs overweight. Hormone imbalance? Not on birth control.
What is causing kidney stones? They're pure Calcium Oxylate,but I rarely drink milk, eat ice cream,yogurt,cheese & drink 8-10 lg bottles of H2O daily.
Oxalate is the key: Oxalate is the nidus that allows calcium to form on it. Oxalate often increases specifically if you don't have ENOUGH calcium in your diet. Work on a low oxalate diet but more importantly - Go to A4M.com and use the member locator button to find an anti-aging doc in your area to evaluate you metabolically and get this fixed or you'll become a "stone factory" and suffer over a lifetime. Get healthy ...Read moreSee 2 more doctor answers
Been drinking a lot of water, causing frequent urination. Also on birth control pill. Will frequent urination effect effectiveness of birth cont. pill?
No problem: Drinking plenty of water, and urinating more after that, does not change the effectiveness of birth control pills. One should be sure to take the pills at approximately the same time each day (plus or minus an hour or so). ...Read more
Low urine output increased fluid intake no change cranberry juice brownish urine once. 3 days later water only brown again and back pain about an hour?
Doctor can evaluate: Brown urine means go to the doctor (brown coloring can be from blood cells breaking, muscle cells breaking, etc...). An evaluation is needed now, before things get worst. Tests will be done to find out why the urine is brown, why there is decreased urine output, and why there is back pain. Hopefully, there won't be permanent kidney damage. ...Read more
Not likely: The water does not "go through you" but is slowly absorbed by your digestive tract. If you are already well hydrated, you will more likely need to urinate quite a bit. You could have a looser stool as the large intestine normally absorbs water. Diarrhea or a watery, unformed stool is less likely. ...Read moreSee 1 more doctor answer
Early morn pass lots of urine.During the day urine production drops off and is dark yelow even when drinking plenty. Is this water retention - cause?
Pregnant & totally constipated. Eating 20 grams or more of fiber a day & drinking water to counteract the constipation. It isn't working. Suggestions?
Miralax (polyethylene glycol): This is a very common problem in pregnancy. You are on the right track. Try some miralax (polyethylene glycol). Use a capful in a glass of water or juice everyday. It is not absorbed by the body but causes more liquid to come into the intestines. You may have to alter the amount you use each day. Make sure you check with your OB first to make sure they have no problem with you using this. ...Read more
Urine output is high especially after intake of water. After taking a glass of water pressure arises immediately.Does it shows any problem??
Possibly : It can. Talk it over with your prescriber. ...Read more
I just drank 45 oz of water in one sitting within 5 minutes... Could this cause kidney failure or water toxicity?
No and Yes: Drinking too much water will not cause kidney failure . Depending if there are other medical conditions too much water could cause your sodium level to decrease to an unsafe level , anyhow assuming there are no other abnormalities your kidneys should be able to get rid of the extrawatwer up to 20 lit per day. ...Read more
Can quitting tamsulosin cause diarrhea? (I'm a female patient taking it for urinary retention caused by interstitial cystitis)
Tamulosin quit: hello ~ no if you stop taking tamulosin, it will not cause diarrea. You should look for another cause of the diarrea if it continues and ask your doc to investigate. thanks ...Read more
Yes: If you are well hydrated then you will urinate at a frequency dependent on how hydrated you are. Remember that you also obtain fluids (water) from the foods you eat too. The general rule of thumb is 8 to 10 8-ounce glasses of water daily. The color of your urine should be light lemonade yellow in color. ...Read more
Not likely...: Electrolyte-containing Propel water would not help a stone pass through ureter to bladder although vigorous increase in urine excretion by increasing oral fluid or diuretics or alpha-blocker has been touted, but not firmly proved, to speed up stone passage for decades. In general, a <4-mm stone may pass in 2 wks for 75-85% of times. More? Seek evaluation/ counseling timely. ...Read more
Suddenly drinking tap water causes diarrhea, but also started my period. Which is the cause? Neither tap water / periods usually cause diarrhea for me
Change in bowels: Change in bowels is a red-flag to doctors that evaluation is needed. You did not specify whether your concern reflects a change in stool texture, altered ease or completeness of elimination, frequency of stooling, or what was previously baseline. Please provide more information, or better yet see your physician for evaluation (check of thyroid, hormones, abdominal x-rays, physical). ...Read more
Hematuria is the presence of blood in the urine. When you can see the blood, it's called gross hematuria. When the blood can only be seen under a microscope it is known as microscopic hematuria. Hematuria can be caused by kidney stones, kidney infections, urinary tract infections, an enlarged prostate, cancer, certain medications, and ...Read more
- Talk to a doctor live online for free
- Does birth control pills cause hematuria?
- What causes gross hematuria?
- Is hematuria caused by the blood?
- Ask a doctor a question free online
- Causes of hematuria in women
- Causes of lymphocytosis and hematuria
- Cause of post cellulitis hematuria
- Causes of painless hematuria
- Talk to a urologist online for free